Thursday, July 19, 2007

Some Patients May also Come to Believe That They Are The Pope of Mars

The following are the possible side effects of Mirapex--a prescription drug for the treatment of restless leg syndrome--as listed on the manufacturer's web site:

Some people who take MIRAPEX can become sleepy or fall asleep while doing normal everyday activities like driving a car. It is possible that MIRAPEX treatment can cause someone to feel faint or become dizzy when standing up from a seated or prone position. There are reports of some people having hallucinations (seeing, hearing, feeling, smelling, or tasting something that does not actually exist) while taking MIRAPEX.

There have been reports of patients taking certain medications to treat Parkinson’s disease or RLS, including MIRAPEX, that have reported problems with gambling, compulsive eating, and increased sex drive.

2 comments:

yellojkt said...

And this is not being marketing as an aphrodisiac? I could hardly call increased sex drive a side effect. Minoxidil was originally a blood pressure medicine.

Andrea said...

I wish I had restless legs, as I REALLY want to try that medication! It could do wonders for me.